I got intimate on 26th july then next day I took unwanted 72. After that I got my periods on 6th august also I took a urine pregnancy test and it was negative. But this month I saw some signs of pregnancy like nausea, loose motions so I again took a pregnancy test again it was negative and my periods also came. And after 4 days again the pregnancy test was negative. Is this sure that I am not pregnant?
Yes it is sure... The symptoms may be of hormonal imbalance caused as a side effect of the pills..
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Birth Control Pills treatment